Ohio, 2011Damaging Winds in Ohio, July 22, 2011
July 22, 2011 · NWS PBZ · 5 events in 3 counties and zones
Multicluster thunderstorms developed under an unstable airmass with limted wind shear over OH and PA. While the primary threat was wind damage, weak shear and sufficient moisture gave way for the threat of slow moving storms with heavy downpours, enhancing the flash flood threat.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $52,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Multicluster thunderstorms developed under an unstable airmass with limted wind shear over OH and PA. While the primary threat was wind damage, weak shear and sufficient moisture gave way for the threat of slow moving storms with heavy downpours, enhancing the flash flood threat.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 22, 2:59 PM EST, 30 minutes earlier.
Area forecast discussion, Jul 22, 2:59 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
359 PM EDT FRI JUL 22 2011
.SYNOPSIS...
HIGH PRESSURE ACROSS THE OHIO VALLEY WILL PRODUCE HOT AND HUMID
CONDITIONS THROUGH THE WEEKEND. A COLD FRONT WILL BRING SOME
RELIEF FROM THE HUMIDITY BY TUESDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
CONDITIONS REMAIN OPPRESSIVE ACROSS THE REGION THIS AFTERNOON...WITH
HEAT ADVISORIES/WARNINGS REMAINING IN EFFECT DUE TO HEAT INDEX
VALUES WELL OVER 100. IN ADDITION...SCATTERED THUNDERSTORMS WILL
REMAIN POSSIBLE INTO THE EVENING HOURS. ALTHOUGH CONVECTION THIS
AFTERNOON HAS BEEN ISOLATED IN NATURE...A LINE OF STORMS CURRENTLY
ALONG THE INDIANA-OHIO BORDER IS EXPECTED TO HOLD TOGETHER AND REACH
EASTERN OHIO AND NORTHWESTERN PENNSYLVANIA DURING THE EVENING HOURS.
WITH LITTLE WIND SHEAR AND VERY HIGH MOISTURE...ANY THUNDERSTORM
THAT DEVELOPS COULD PRODUCE HEAVY RAIN IN A LOCALIZED AREA.
HOWEVER...WITH 1 HOUR FLASH FLOOD GUIDANCE BETWEEN 1.5 AND 2
INCHES...AND 3 HOUR FLASH FLOOD GUIDANCE BETWEEN 2 AND 3
INCHES...FLASH FLOOD POTENTIAL SHOULD REMAIN LIMITED. THE THREAT
ALSO EXISTS FOR STRONG WIND GUSTS IN THUNDERSTORMS. THUNDERSTORM
ACTIVITY IS EXPECTED TO DIMINISH OVERNIGHT.
SCATTERED THUNDERSTORMS WILL CONTINUE TOMORROW DUE TO COLD FRONT
SLOWLY APPROACHING FROM MICHIGAN...WITH 12Z NAM/GFS SHOWING A SHORTWAVE
CROSSING OUR NORTHERN COUNTIES AROUND SUNSET. THIS COULD CAUSE AN
AREA OF MORE CONCENTRATED RAINFALL. HIGH TEMPERATURES APPEAR TO BE A
FEW DEGREES LOWER TOMORROW...ALTHOUGH DEWPOINT VALUES WILL REMAIN
RELATIVELY UNCHANGED. WITH ONLY A FEW EASTERN OHIO COUNTIES EXPECTED
TO APPROACH HEAT ADVISORY CRITERIA TOMORROW AFTERNOON...WILL HOLD
OFF ON ANY HEADLINES AT THIS POINT...ESPECIALLY TO PREVENT CONFUSION
WITH HEADLINES ALREADY IN EFFECT.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
WITH COLD FRONT EXTENDING ACROSS THE EASTERN GREAT LAKES SLOWLY
DROPPING TO THE SOUTHEAST...SCATTERED THUNDERSTORMS WILL REMAIN IN
THE FORECAST THROUGH MONDAY. HIGH TEMPERATURES WILL DROP 2-3 DEGREES
EACH DAY DUE TO INCREASING CLOUD COVER WITH THE COLD FRONT...AND AT
THIS POINT...HEAT ADVISORIES ARE NOT ANTICIPATED FOR THESE DAYS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONCUR WITH RECENT HPC GUIDANCE, BASED ON BLEND OF ECMWF AND GEFS
MEAN MODEL OUTPUT, THAT HIGH PRESSURE, COMING EAST FROM THE PLAINS
STATES, WILL INITIALLY PROVIDE LOWER HUMIDITY, LOWER SURFACE DEW
POINTS, ACROSS THE UPPER OHIO VALLEY TUESDAY AND WEDNESDAY. HIGH
TEMPERATURES WILL ALSO BE SLIGHTLY LOWER THAN ON PREVIOUS DAYS, BUT
STILL A COUPLE DEGREES WARMER THAN NORMAL, JUDGING FROM GFS MOS.
AS HIGH PRESSURE PASSES EAST TO THE ATLANTIC COAST, LOW LEVEL
SOUTHWEST WINDS WILL RETURN HOTTER TEMPERATURES AND MORE HUMID
CONDITIONS, HIGHER DEW POINTS, THURSDAY AND FRIDAY, AS INDICATED BY
GFS MOS AND ECMWF MODEL OUTPUT. THIS SHOULD INTRODUCE AT LEAST A
SLIGHT CHANCE OF THUNDERSTORMS, BUT NOT WORTH THE MENTION AT THIS
JUNCTURE.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
DAYTIME HEATING AND VERTICAL MIXING WILL GENERATE VFR CUMULUS FOR
THE AFTERNOON, EXCEPT ACROSS THE I-80 CORRIDOR WHERE INTRUSION OF
DRIER AIR SHOULD SUPPRESS CUMULUS DEVELOPMENT.
RECENT HRRR AND WRF-NMM, AND SPC WRF-ARW MODEL OUTPUT SHOW A
THUNDERSTORM COMPLEX WILL DEVELOP ACROSS SOUTHERN OHIO THIS
AFTERNOON, AND RECENT RADAR DATA SHOWS THUNDERSTORMS STARTING TO
DEVELOP. HENCE EXPECT KZZV CAN BE AFFECTED, FOR WHICH A TEMPO FOR
MVFR THUNDERSTORMS HAS BEEN INCLUDED. APPENDED CB FOR TAF LOCATIONS
FARTHER EAST AS HIGH RESOLUTION MODEL OUTPUT SHOWS ITS POSSIBLE THE
THUNDERSTORM COMPLEX CAN AFFECT THESE SITES LATER THIS AFTERNOON.
CONSIDERING STRENGTH OF THE INSTABILITY, THERE IS POTENTIAL, THROUGH
EARLY EVENING, FOR LOCALLY STRONG THUNDERSTORM WIND GUSTS AND HEAVY
RAIN, WHICH MAY CAUSE BRIEF IFR RESTRICTIONS.
EXPECT MVFR HAZE TO REDEVELOP LATE TONIGHT. THERE MAY BE PATCHY IFR
FOG, WHICH WILL ALSO DEPEND ON EXTENT OF THUNDERSTORM RAINFALL LATER
TODAY.
OUTLOOK /SATURDAY THROUGH WEDNESDAY/...
MVFR RESTRICTIONS IN HAZE WILL BE POSSIBLE AT TIMES THROUGH THE
WEEKEND AS A HOT AND HUMID AIR MASS REMAINS IN PLACE. IN
ADDITION...IFR RESTRICTIONS WILL BE POSSIBLE IN PATCHY EARLY MORNING
FOG AND WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FRIDAY
THROUGH MONDAY. EXPECT PREVALENT VFR TUESDAY AND WEDNESDAY.
&&
.CLIMATE...
DAILY RECORD HIGH TEMPERATURES
JULY 22...
PITTSBURGH PA 96 FROM 1933. AS OF 3PM...THIS RECORD HAD BEEN TIED.
PITTSBURGH WARMEST LOW 75 FROM 1978. AS OF 3PM...THE LOW
TEMPERATURE WAS 79...BUT THE TEMPERATURE MAY DROP BELOW 79 BY
THE END OF THE DAY.
ZANESVILLE OH 96 FROM 1991.
MORGANTOWN WV 95 FROM 1957. AS OF 3PM...THIS RECORD HAD BEEN TIED.
JULY 23...
PITTSBURGH PA 98 FROM 1933.
ZANESVILLE OH 96 FROM 1991.
MORGANTOWN WV 95 FROM 1991.
PITTSBURGH AIRPORT LAST HAD 96 ON AUGUST 15TH 1995.
PITTSBURGH AIRPORT LAST HAD 100 ON JULY 15TH 1995.
LENGTH OF CLIMATE RECORDS...
PITTSBURGH PA RECORDS BEGAN 1871, AT PIT INTL AIRPORT SINCE 1952.
ZANESVILLE OH RECORDS BEGAN 1946.
MORGANTOWN WV RECORDS BEGAN 1948.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR
OHZ039>041-048>050-057>059-068-069.
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR PAZ020-
021-029.
HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ013-014-022-
023-031-073-075.
WV...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR
WVZ001>004-012.
HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR WVZ021-022.
&&Hazardous weather outlook, Jul 22, 3:04 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 PM EDT FRI JUL 22 2011
OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-WVZ001>004-012-
231200-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
404 PM EDT FRI JUL 22 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE PRIMARY THREAT IS DAMAGING WIND.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ013-014-031-231200-
LAWRENCE-BUTLER-GREENE-
404 PM EDT FRI JUL 22 2011
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE PRIMARY THREAT IS DAMAGING WIND.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ022-023-073-075-WVZ021-022-231200-
ARMSTRONG-INDIANA-WESTMORELAND-FAYETTE-MARION-MONONGALIA-
404 PM EDT FRI JUL 22 2011
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA...WEST
CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ007-008-015-231200-
MERCER-VENANGO-CLARION-
404 PM EDT FRI JUL 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
HIGH TEMPERATURES IN THE 90S WITH HIGH DEW POINTS WILL PRODUCE A
HEAT INDEX IN THE MID TO UPPER 90S THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HIGH TEMPERATURES NEAR 90 WITH HIGH DEW POINTS WILL PRODUCE A
HEAT INDEX IN THE LOWER TO MID 90S SATURDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ009-016-074-076-WVZ023-041-231200-
GARRETT-FOREST-JEFFERSON PA-WESTMORELAND RIDGES-FAYETTE RIDGES-
PRESTON-TUCKER-
404 PM EDT FRI JUL 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.
.DAY ONE...TONIGHT.
HIGH TEMPERATURES IN THE LOWER 90S WITH HIGH DEW POINTS WILL
PRODUCE A HEAT INDEX IN THE MID 90S TODAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HIGH TEMPERATURES NEAR 90 WITH HIGH DEW POINTS WILL PRODUCE A
HEAT INDEX IN THE LOWER TO MID 90S SATURDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 22, 12:45 PM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
145 PM EDT FRI JUL 22 2011
OHZ050-059-221815-
BELMONT OH-JEFFERSON OH-
145 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN JEFFERSON
AND NORTH CENTRAL BELMONT COUNTIES...
AT 140 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF SAINT CLAIRSVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THIS STORM. RAIN IS EXPECTED
TO FALL AT THE RATE OF ONE TO TWO INCHES PER HOUR.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SAINT CLAIRSVILLE...
MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4014 8095 4016 8090 4016 8088 4017 8088
4019 8083 4009 8079 4007 8092
15Special weather statement, Jul 22, 2:49 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT FRI JUL 22 2011
PAZ029-222015-
WASHINGTON PA-
349 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON COUNTY...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MCMURRAY. THIS STORM IS NEARLY STATIONARY.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
RURAL WASHINGTON COUNTY AT 400 PM
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4023 8013 4024 8005 4019 8004 4016 8011
15Special weather statement, Jul 22, 3:04 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 PM EDT FRI JUL 22 2011
OHZ039>041-222100-
CARROLL OH-COLUMBIANA OH-TUSCARAWAS OH-
404 PM EDT FRI JUL 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CARROLL...COLUMBIANA AND
NORTHEASTERN TUSCARAWAS COUNTIES...
AT 359 PM EDT...SCATTERED STRONG THUNDERSTORMS WERE ALONG A LINE
FROM 4 MILES EAST OF ALLIANCE TO 4 MILES NORTHEAST OF MALVERN TO 2
MILES NORTHEAST OF MINERAL CITY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MINERAL CITY... HOMEWORTH... SHERRODSVILLE...
MALVERN... DELLROY... EAST ROCHESTER...
SALEM... CARROLLTON...
GUILFORD LAKE STATE PARK... AUGUSTA...
LEETONIA... MECHANICSTOWN...
MOVE INDOORS WHEN THUNDERSTORMS APPROACH AND REPORT SIGNIFICANT
WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...877-633-6772.
LAT...LON 4058 8154 4065 8138 4065 8124 4072 8123
4073 8109 4091 8108 4090 8091 4093 8089
4093 8082 4090 8080 4090 8061 4075 8064
4044 8112
15Thunderstorm Wind, Columbiana
- When
- July 22, 3:29 PM EST
- Where
- Columbiana County, 1.25 mi WSW of Guilford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 40.790, -80.870
A trained spotter reported a large tree down on a house and car.
Thunderstorm Wind, Carroll
- When
- July 22, 3:35 PM EST
- Where
- Carroll County, New Harrisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 40.620, -81.150
State official reported large trees blown down on State Route 171.
Thunderstorm Wind, Columbiana
- When
- July 22, 3:50 PM EST
- Where
- Columbiana County, 0.25 mi W of New Garden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 40.800, -80.925
State official reported multiple trees down on State Route 9.
Thunderstorm Wind, Belmont
- When
- July 22, 5:40 PM EST
- Where
- Belmont County, St Clairsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.080, -80.900
State official reported a large tree down.
Thunderstorm Wind, Belmont
- When
- July 22, 6:08 PM EST
- Where
- Belmont County, Jacobsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -80.900
A trained spotter reported numerous trees down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Maryland, July 22, 20112 deaths · 14 events
- Flash Flooding and Damaging Wind in Illinois, July 22 to 23, 2011$35 million · 60 kt wind · 8 events
- Tornadoes and Flash Flooding in North Dakota, July 22 to 23, 20112 injured · $455,000 · EF0 · 39 events
- Damaging Winds in Iowa, July 22, 2011$1.1 million · 61 kt wind · 12 events
- Flash Flood and Damaging Winds in Ohio, July 22 to 23, 2011$486,000 · 53 kt wind · 27 events
- Hail and Damaging Winds in Iowa, July 22, 2011$718,000 · 75 kt wind · 13 events
- Flood and Hail in Pennsylvania, July 22, 20111 injured · $205,000 · 50 kt wind · 20 events
- Damaging Winds in Indiana, July 22, 2011$500,000 · 78 kt wind · 9 events
- Hail and Damaging Winds in Missouri, July 22 to 25, 2011$154,000 · 1 in hail · 27 events
- Flood in Wyoming, July 22 to 27, 2011$352,000 · 1 event
- Damaging Winds in Texas, July 22, 2011$127,000 · 70 kt wind · 4 events
- Flash Flood and Hail in South Dakota, July 22 to 23, 2011$60,000 · 4.25 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 335246, 335247, 335254, 335250, 335251.